Estimates for multipliers in the Haar system in the space $L_1$
Doklady Akademii Nauk, Tome 334 (1994) no. 5, pp. 564-565
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1994_334_5_a5,
author = {E. M. Semenov},
title = {Estimates for multipliers in the {Haar} system in the space $L_1$},
journal = {Doklady Akademii Nauk},
pages = {564--565},
year = {1994},
volume = {334},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1994_334_5_a5/}
}
E. M. Semenov. Estimates for multipliers in the Haar system in the space $L_1$. Doklady Akademii Nauk, Tome 334 (1994) no. 5, pp. 564-565. http://geodesic.mathdoc.fr/item/DAN_1994_334_5_a5/